MathSciNet Relay Station
MathSciNet bibliographic data
MR2363418 53D35 (55N45 57R17 57R20)
Geiges, Hansjörg; Pasquotto, Federica A formula for the Chern classes of symplectic blow-ups. J. Lond. Math. Soc. (2) 76 (2007), no. 2, 313–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement